Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Multiple white-heads with puss on inside of labia.

Multiple white-heads on inside of labia. If squeezed-white comes out like a whitehead would on your face . Only comes up when I take my Estrogen pill. Any suggestions?
Asked On : Fri, 31 Dec 2010
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic Forum

Contraceptive pills are known to cause acne and increased activity of sebaceous glands, as a side effect. Suggestion would be stop the pills, as there are so many known and unknown advere effects.
Answered: Mon, 3 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor